# SDR UPS08M52629

- Difficulty date: April 7, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 62,294 hours, 8,296 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Duct
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT WING ANTI-ICE TELESCOPIC DUCT LOWER DOOR FWD AREA FOUND CHAFING MARK.  LT WING ANTI-ICE TELESCOPIC DUCT LWR DOOR PANEL REMOVED IAW AMM 20-50-02R53. CHAFING MARK REMOVED FOUND EXCEED LIMIT IAW SRM 57-00-01 VIR 35. NEW PANEL FABRICATED IAW DWG ARM 0078. HEAT TREAT TO T62 IAW DPS7.00-1 HRB 75.4 IS ACCEPTABLE LIMITS IAW DPS1.05-3. FASTENER HOLES PICKUP IAW SRM 51-31-01VII R35. PROTECTED & PAINTED IAW SRM51-21-01VII R35. INSTALLED IAW AMM 20-50-03R53.
